Alert archive / Indiana / Special Weather Statements in 2015

Special Weather Statement, NWS Indianapolis, IN

May 30, 2015Brown County, Lawrence County, Monroe County, Indiana

NWS Indianapolis, IN issued this special weather statement at May 30, 2015, 7:21 PM EDT for Brown County, Lawrence County, Monroe County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 7:21 PM EDT (23:21 UTC)
Expired
May 30, 2015, 7:45 PM EDT
In force
24 min
Issued by
NWS Indianapolis, IN

Counties Brown County, IN, Lawrence County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WWUS83 KIND 302321
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT SAT MAY 30 2015

INZ053-062-063-070-302345-
BROWN-LAWRENCE-MONROE-OWEN-
721 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORM ADVISORY FOR WESTERN BROWN...LAWRENCE...MONROE
AND SOUTHEASTERN OWEN COUNTIES UNTIL 745 PM EDT...

AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF BEDFORD...MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMINGTON...
  NASHVILLE...
  OOLITIC...
  AVOCA...
  HARRODSBURG...
  BARTLETTSVILLE...
  HELTONVILLE...
  FAIRFAX STATE RECREATION AREA...
  SMITHVILLE...
  MONROE RESERVOIR...
  WHITEHALL...
  ELLETTSVILLE...
  CHARLES DEAM WILDERNESS...
  INDIANA UNIVERSITY...
  STINESVILLE...
  GOSPORT...
  WOODVIEW HILLS...
  ELKINSVILLE...
  YELLOWWOOD LAKE...
  UNIONVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3903 8669 3916 8668 3917 8677 3924 8682
      3937 8666 3936 8663 3934 8663 3934 8637
      3921 8622 3905 8626 3905 8632 3899 8632
      3899 8628 3894 8628 3869 8632 3869 8647
TIME...MOT...LOC 2320Z 223DEG 43KT 3891 8658

$$
DRT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at May 30, 7:15 PM EDT, 6 minutes earlier.

Area forecast discussion, May 30, 7:15 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
715 PM EDT SAT MAY 30 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 312 PM EDT SAT MAY 30 2015

A COLD FRONT WILL DROP SOUTHEAST INTO CENTRAL INDIANA TONIGHT.
MEANWHILE...A WAVE OF LOW PRESSURE WILL RIPPLE NORTHEAST ALONG THE
FRONT AND NEAR THE INTERSTATE 70 CORRIDOR OVERNIGHT. THIS WILL
TEMPORARILY SLOW THE FRONT DOWN BEFORE IT MOVES SOUTH OF THE OHIO
RIVER ON SUNDAY. THE WAVE OF LOW PRESSURE ALONG WITH AN UNSTABLE AND
VERY MOIST ATMOSPHERE WILL RESULT IN WIDESPREAD SHOWERS AND
THUNDERSTORMS TONIGHT...ESPECIALLY NORTH OF 70. THE SHOWERS WILL BE
ENDING FROM SOUTHWEST TO NORTHEAST ON SUNDAY AND WILL BE REPLACED
WITH DRY AND MUCH COOLER WEATHER UNDER THE INFLUENCE OF HIGH
PRESSURE.

FOLLOWING AFTERNOON HIGHS ONLY IN THE 60S ON SUNDAY...TEMPERATURES
WILL REBOUND TO THE UPPER 70S AND LOWER 80S BY WEDNESDAY AS AN UPPER
RIDGE BUILDS IN FROM THE SOUTHWESTERN UNITED STATES.

THE NEXT CHANCE OF THUNDERSTORMS WILL NOT BE UNTIL NEXT WEEKEND AS A
LOW PRESSURE SYSTEM NAVIGATES EAST ACROSS THE GREAT LAKES.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 312 PM EDT SAT MAY 30 2015

ALL EYES TONIGHT WILL BE ON THUNDERSTORMS INCLUDING HEAVY RAIN...AND
TO A LESSER EXTENT...SEVERE POTENTIAL.

AFTERNOON KIND-88D WAS LIT UP WITH STORMS LIFTING NORTHEAST OVER THE
OHIO AND TENNESSEE VALLEYS...INCLUDING CENTRAL INDIANA. THE ACTIVITY
WAS IN ADVANCE OF A COLD FRONT OVER NORTHERN ILLINOIS AND A WAVE
ACROSS SOUTHEASTERN MISSOURI AND NORTHEASTERN ARKANSAS.

MODELS ARE SIMILAR IN BRINGING THE JUST MENTIONED WAVE NORTHEAST
TONIGHT ALONG A COLD FRONT AND TRACK CLOSE TO THE INTERSTATE 70
CORRIDOR. THE WAVE WILL HOLD UP THE FRONT BEFORE IT SLIDES SOUTHEAST
OF THE OHIO RIVER ON SUNDAY. THE FRONT AND WAVE WILL INTERACT WITH
PRECIPITABLE WATER VALUES OF NEAR 2 INCHES... AND EARLY EVENING
MIXED LAYER CAPES FROM 500 TO 1000 J/KG. MEANWHILE...A 35 KNOT LOW
LEVEL JET WILL NOSE INTO SOUTHERN INDIANA. THIS SHOULD TRIGGER
NUMEROUS THUNDERSTORMS. 12Z MODELS AND WATER PREDICTION CENTER DAY1
EXCESSIVE RAINFALL GRAPHIC ALL SUGGEST AREAS NORTH OF THE FRONT
COULD SEE OVER 2 INCHES OF RAIN TONIGHT. 3 HOUR FLASH FLOOD GUIDANCE
IN THIS AREA IS MOSTLY 3 INCHES OR MORE. HOWEVER...WITH
THUNDERSTORMS ALREADY INCREASING IN COVERAGE...FLOOD WATCH DOES NOT
LOOK LIKE A BAD IDEA. AFTER COORDINATING WITH ADJACENT
OFFICES...WILL GO WITH A FLOOD WATCH ROUGHLY ALONG AND NORTH OF
I-70 THROUGH 15Z SUNDAY.

WITH SUFFICIENT INSTABILITY ACROSS THE AREA AND THE 35 KNOT LOW
LEVEL JET NOSING INTO SOUTHERN INDIANA...SLIGHT RISK OF MAINLY
DAMAGING WINDS CONTINUES TO LOOK OK FOR THE EVENING HOURS.
INSTABILITY WANES ENOUGH OVERNIGHT TO PULL THUNDER.

12Z MOS CLOSE ON OVERNIGHT LOWS AND APPEARS A BLEND WILL DO THE
TRICK.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

ISSUED AT 312 PM EDT SAT MAY 30 2015

MAIN FOCUS FOR THE SHORT TERM WILL BE INITIALLY ON SHOWER CHANCES
ON SUNDAY FOLLOWED BY TEMPERATURES...AS THE PREVIOUSLY DISCUSSED
WAVE EXITS TO THE NORTHEAST...AND THE FRONT TO THE SOUTH...ON
SUNDAY.

WITH MODELS AGREEING THAT THE LOW WILL BE NEAR NEW CASTLE AT 12Z
SUNDAY AND THEN NORTH CENTRAL OHIO BY 18Z. SO...THIS WOULD SUGGEST
CAT POPS NORTHEAST TAPERING TO SLIGHT CHANCE POPS SOUTHWEST FOR THE
MORNING HOURS AND DECREASING POPS AS THE DAY GOES ON. THE REST OF
THE SHORT TERM LOOKS DRY AS SURFACE HIGH PRESSURE BUILDS OVER THE
GREAT LAKES. HOWEVER...WITH COLUMN REMAINING MOIST BELOW 700
MILLIBARS AND AN UPPER LOW OVER THE GREAT LAKES ON MONDAY...THINK
THE CLOUDS WILL HANG AROUND UNTIL TUESDAY...WHEN SOME BREAKS LOOK
LIKELY.

12Z MOS TEMPERATURES ARE PRETTY CLOSE AND REPRESENT CHANGING AIRMASS
AND CLOUD COVER NICELY. SO...A BLEND SHOULD DO.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...

ISSUED AT 239 PM EDT SAT MAY 30 2015

A CUTOFF UPPER LOW OVER THE SOUTHEASTERN U.S. WILL BE THE
PREDOMINANT FEATURE THROUGH THE LONG TERM. AN UPPER RIDGE RIDING
OVER THIS WILL KEEP CENTRAL INDIANA DRY FOR THE MOST PART. THERE IS
SOME DISAGREEMENT AMONGST THE MODELS AS TO HOW FAR SOUTH THE LOW
WILL SET UP AND THIS WILL HAVE A BEARING ON HOW FAR NORTH
PRECIPITATION CHANCES CAN GET IN THE LATTER PART OF THE WEEK. FOR
NOW ACCEPTING INITIALIZATION WITH MINOR QUALITY CONTROL ADJUSTMENTS
SEEMED THE WAY TO GO...WHICH BRINGS IN LOW THUNDERSTORM CHANCES
FRIDAY THROUGH SATURDAY. ABOVE NORMAL HIGHS IN THE 80S CAN BE
EXPECTED FROM THURSDAY ON.

&&

.AVIATION /DISCUSSION FOR 310000Z TAF ISSUANCE/...
ISSUED AT 715 PM EDT SAT MAY 30 2015

COMPLEX FORECAST FOR THE TERMINALS OVER THE NEXT 6-9 HOURS AS LOW
PRESSURE OVER SOUTHEAST ILLINOIS TRACKS SLOWLY NORTHEAST THROUGH
THE REGION.

AREAS OF CONVECTION CONTINUE TO DEVELOP AND SPREAD NORTHEAST
ACROSS CENTRAL INDIANA...AND EXPECT THIS TO CONTINUE THROUGH AT
LEAST 06Z. WILL KEEP IT SIMPLE WITH VCTS AT ALL TERMINALS...WITH
TEMPO GROUPS FOR SUB-IFR CONDITIONS WITHIN ANY STORMS. WIND
DIRECTION WILL BE RATHER CHAOTIC FOR THE NEXT FEW HOURS DUE TO THE
LOW TRACKING THROUGH THE AREA AND NUMEROUS OUTFLOW BOUNDARIES
LITTERED ACROSS THE REGION. WILL KEEP IT SIMPLE AND RUN WITH A
VRB06KT AT ALL BUT KBMG THIS EVENING... EVENTUALLY SETTLING TO A
N/NE DIRECTION AFTER MIDNIGHT AS THE LOW PASSES THROUGH AND THE
ASSOCIATED COLD FRONT SAGS SOUTH.

DEEP LOW LEVEL MOISTURE WILL ARRIVE FROM THE WEST AFTER
06Z...SETTLING ACROSS CENTRAL INDIANA AS A THICK IFR STRATUS DECK
WHICH WILL LIKELY LINGER ALL DAY SUNDAY. WILL CONTINUE MENTION OF
VCSH THROUGH MIDDAY SUNDAY WITH POTENTIAL FOR STEADIER AND MORE
PERSISTENT RAIN AT KLAF. RAW...COOL...CLOUDY FOR SUNDAY AFTERNOON
WITH GUSTY N/NE WINDS AND CEILINGS HOVERING BETWEEN 800 AND 1500FT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ021-028>031-035>049-
051.

&&

SYNOPSIS...KOCH
NEAR TERM...KOCH
SHORT TERM...KOCH
LONG TERM....CP
AVIATION...RYAN

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 30, 3:40 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
340 PM EDT SAT MAY 30 2015

INZ021-028>031-035>049-051-311000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-
340 PM EDT SAT MAY 30 2015

...FLOOD WATCH THROUGH 11 AM SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS
AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED
OUT. HEAVY RAIN IS ALSO POSSIBLE...MAINLY TONIGHT AND NEAR AND
NORTH OF INTERSTATE 70. CLOUD TO GROUND LIGHTNING CAN BE EXPECTED
WITH ANY STORM.

HAZARDS: HEAVY RAIN...LOCALIZED FLOODING...DAMAGING WINDS...ISOLATED
TORNADOES...CLOUD TO GROUND LIGHTNING.

TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. FLOODING THIS
AFTERNOON THROUGH SUNDAY MORNING. HEAVY RAIN AND LIGHTNING THIS
AFTERNOON THROUGH EARLY OVERNIGHT.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN
PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE
INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE
RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE
FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE
POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL
RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA
ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS
AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY
WEATHER THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ052>057-060>065-067>072-311000-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
340 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS
AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED
OUT. HEAVY RAIN IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT.
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY STORM.

HAZARDS: HEAVY RAIN...DAMAGING WINDS...ISOLATED TORNADOES...CLOUD
TO GROUND LIGHTNING.

TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. HEAVY RAIN AND
LIGHTNING THIS AFTERNOON THROUGH THE EARLY OVERNIGHT.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN
PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE
INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE
RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE
FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE
POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL
RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM.

DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA
ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS
AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY
WEATHER THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Special weather statement, May 30, 6:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
649 PM EDT SAT MAY 30 2015

INZ068>070-302315-
DAVIESS-LAWRENCE-MARTIN-
649 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORM ADVISORY FOR EASTERN DAVIESS...SOUTHWESTERN
LAWRENCE AND MARTIN COUNTIES UNTIL 715 PM EDT...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF JASPER...OR 23 MILES EAST
OF PETERSBURG...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BEDFORD...
  SHOALS...
  LOOGOOTEE...
  ROLAND...
  LACY...
  WEST BOGGS LAKE...
  HURON...
  INDIAN SPRINGS...
  WILLIAMS...
  SILVERVILLE...
  BURNS CITY...
  OOLITIC...
  CRANE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3849 8694 3851 8700 3890 8690 3889 8643
      3868 8659 3868 8668 3858 8667 3852 8672
      3852 8683 3849 8688 3850 8693
TIME...MOT...LOC 2249Z 208DEG 33KT 3853 8685

DRT
Special weather statement, May 30, 6:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
654 PM EDT SAT MAY 30 2015

INZ051-060-302345-
SULLIVAN-VIGO-
654 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN SULLIVAN AND VIGO
COUNTIES UNTIL 745 PM EDT...

AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SULLIVAN...OR 18 MILES
NORTHEAST OF ROBINSON...MOVING NORTH AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TERRE HAUTE...
  SHELBURN...
  FAIRBANKS...
  FARMERSBURG...
  PRAIRIE CREEK...
  PIMENTO...
  PRAIRIETON...
  RILEY...
  WEST TERRE HAUTE...
  INDIANA STATE UNIVERSITY...
  SEELYVILLE...
  NORTH TERRE HAUTE...
  SHEPARDSVILLE...
  FONTANET...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3919 8761 3922 8758 3925 8759 3934 8757
      3936 8754 3948 8754 3961 8751 3961 8720
      3957 8720 3952 8721 3952 8724 3944 8724
      3904 8737 3912 8762
TIME...MOT...LOC 2254Z 196DEG 36KT 3917 8747

DRT
Local storm report, May 30, 6:56 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     VINCENNES               38.68N  87.51W
05/30/2015                   KNOX               IN   EMERGENCY MNGR

            TREE LIMB FELL ON A POWER LINE ON BUSSERSON STREET.

&&

MMB
Special weather statement, May 30, 6:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT SAT MAY 30 2015

INZ028-035-043-044-302330-
FOUNTAIN-PARKE-VERMILLION-WARREN-
657 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHWESTERN PARKE...
NORTHERN VERMILLION AND SOUTHERN WARREN COUNTIES UNTIL 730 PM EDT...

AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF NEWPORT...OR 20 MILES
SOUTHEAST OF DANVILLE...MOVING NORTH AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COVINGTON...
  VEEDERSBURG...
  WILLIAMSPORT...
  YEDDO...
  WALLACE...
  PERRYSVILLE...
  GESSIE...
  FOSTER...
  HILLSBORO...
  MELLOTT...
  NEWTOWN...
  WEST LEBANON...
  ATTICA...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4034 8751 4035 8709 3995 8710 3982 8714
      3995 8752
TIME...MOT...LOC 2257Z 196DEG 36KT 4000 8730

DRT
Local storm report, May 30, 7:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
717 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     VINCENNES               38.68N  87.51W
05/30/2015                   KNOX               IN   EMERGENCY MNGR

            POWER LINE DOWNED AT HEBERT ROAD IN VINCENNES.

&&

DRT
Special weather statement, May 30, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT SAT MAY 30 2015

INZ053-062-063-070-302345-
BROWN-LAWRENCE-MONROE-OWEN-
721 PM EDT SAT MAY 30 2015

...STRONG THUNDERSTORM ADVISORY FOR WESTERN BROWN...LAWRENCE...MONROE
AND SOUTHEASTERN OWEN COUNTIES UNTIL 745 PM EDT...

AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF BEDFORD...MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMINGTON...
  NASHVILLE...
  OOLITIC...
  AVOCA...
  HARRODSBURG...
  BARTLETTSVILLE...
  HELTONVILLE...
  FAIRFAX STATE RECREATION AREA...
  SMITHVILLE...
  MONROE RESERVOIR...
  WHITEHALL...
  ELLETTSVILLE...
  CHARLES DEAM WILDERNESS...
  INDIANA UNIVERSITY...
  STINESVILLE...
  GOSPORT...
  WOODVIEW HILLS...
  ELKINSVILLE...
  YELLOWWOOD LAKE...
  UNIONVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3903 8669 3916 8668 3917 8677 3924 8682
      3937 8666 3936 8663 3934 8663 3934 8637
      3921 8622 3905 8626 3905 8632 3899 8632
      3899 8628 3894 8628 3869 8632 3869 8647
TIME...MOT...LOC 2320Z 223DEG 43KT 3891 8658

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:43 PM EDTSpecial Weather StatementINDMarion, Morgan47 min
May 30, 1:22 PM EDTSevere Thunderstorm WarningINDHamilton, Marion38 min
May 30, 1:43 PM EDTSpecial Weather StatementINDTipton32 min
May 30, 2:12 PM EDTSpecial Weather StatementINDMadison33 min
May 30, 2:45 PM EDTSpecial Weather StatementINDDelaware15 min
May 30, 3:00 PM EDTAreal Flood AdvisoryINDFountain, Vermillion3 hr
May 30, 3:29 PM EDTFlood WatchINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 15 more19 hr
May 30, 4:24 PM EDTAreal Flood AdvisoryINDWarren3 hr
May 30, 4:43 PM EDTSpecial Weather StatementINDBoone, Tipton62 min
May 30, 5:08 PM EDTSpecial Weather StatementINDHancock, Madison, Marion37 min
May 30, 5:10 PM EDTAreal Flood AdvisoryINDHoward3 hr
May 30, 5:23 PM EDTSevere Thunderstorm WarningINDHamilton, Madison37 min
May 30, 5:24 PM EDTSpecial Weather StatementINDHendricks51 min
May 30, 5:43 PM EDTFlash Flood WarningINDHamilton, Hancock, Madison, Marion3 hr
May 30, 5:55 PM EDTSpecial Weather StatementINDDecatur35 min
May 30, 5:58 PM EDTSpecial Weather StatementINDKnox32 min
May 30, 6:10 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison35 min
May 30, 6:12 PM EDTSevere Thunderstorm WarningINDKnox33 min
May 30, 6:23 PM EDTFlash Flood WarningINDDelaware, Madison3 hr
May 30, 6:31 PM EDTSpecial Weather StatementINDRush29 min
May 30, 6:34 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph41 min
May 30, 6:39 PM EDTSpecial Weather StatementINDParke, Vermillion36 min
May 30, 6:49 PM EDTSpecial Weather StatementINDLawrence, Martin26 min
May 30, 6:54 PM EDTSpecial Weather StatementINDSullivan, Vigo51 min
May 30, 6:57 PM EDTSpecial Weather StatementINDFountain33 min
May 30, 7:10 PM EDTAreal Flood AdvisoryINDFountain, Vermillion, Warren3 hr
May 30, 7:29 PM EDTAreal Flood AdvisoryINDRandolph3 hr
May 30, 7:36 PM EDTAreal Flood AdvisoryINDBoone, Carroll, Clay, Clinton, Hamilton, Hendricks and 7 more3 hr
May 30, 7:54 PM EDTSpecial Weather StatementINDBrown, Johnson, Morgan51 min

Nearby

Special Weather Statements in Indiana, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.